# SDR SWAA2017111517803

- Difficulty date: October 19, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 61,814 hours, 36,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 144A7711
- Condition: Cracked
- Location: Bs 670
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE WEB CRACKED AT BS 670, LBL 35.  REPAIRED THE WEB IAW EA.
